# SDR F3LA95009

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Part number: 4050735903
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 61,946 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - UPON DESCENT INTO DEN, FLIGHT CREW REPORTED THEY WERE UNABLE TO MOVE THE ELEVATOR WITH THE CONTROL WHEEL WHILE THE AUTO PILOT WAS ENGAGED.  THE AUTO PILOT WAS DISENGAGED, NORMAL CONTROL WAS RESUMED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PITCH CONTROL CHANNEL AND CHECKED OK.  (W)
